Publication
Title
Molecular-genetic studies in Paget's disease of bone: evidence for a susceptibility locus on chromosome 18q and for genetic heterogeneity
Author
Language
English
Source (journal)
Journal of bone and mineral research. - New York, N.Y.
Publication
New York, N.Y. : 1998
ISSN
0884-0431
Volume/pages
13(1998), p. 911-917
ISI
000073958600001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.09.2017
To cite this reference